A note on WA-quasigroups
Acta Universitatis Carolinae. Mathematica et Physica, Tome 19 (1978) no. 2, pp. 61-62
Cet article a éte moissonné depuis la source Czech Digital Mathematics Library
@article{AUCMP_1978_19_2_a8,
author = {Kepka, Tom\'a\v{s}},
title = {A note on {WA-quasigroups}},
journal = {Acta Universitatis Carolinae. Mathematica et Physica},
pages = {61--62},
year = {1978},
volume = {19},
number = {2},
zbl = {0382.20057},
language = {en},
url = {http://geodesic.mathdoc.fr/item/AUCMP_1978_19_2_a8/}
}
Kepka, Tomáš. A note on WA-quasigroups. Acta Universitatis Carolinae. Mathematica et Physica, Tome 19 (1978) no. 2, pp. 61-62. http://geodesic.mathdoc.fr/item/AUCMP_1978_19_2_a8/